Originally Posted by Somtimes Clear
I have been on Dianette for the past 3 years, for 2 years i was taking it for very mild acne and heavy periods, it worked a treat. And the past year i have been taking it for contraception.
Anywho, my doc says iv been on it too long and my skin is more or less perfect now except for the odd spot. So i am starting on Yasmin in about 2 weeks. Will i get my acne back and experience and initial breakout on Yasmin, or will i be ok considering Dianete and Yasmin do the same job.
Also my skin is way too dry from Dianette, will it go back to being oily on Yasmin. Does it clear up your skin by taking away the oil or in another way, it is not explained very well on their website.
Thanks in Advance.
I have been on diane for almost 2 years, for mild acne and contraception. I am also going off soon, simply because I do not want to risk my health by taking synthetic hormones any longer. I am studying medicine, and am well aware that we really do not know the long term effects of the pill. However, having studied quite a few pills, I must say that I am not sure switching from Diane to Yasmin is any better for you in the long run. If you are having success with Diane and want to continue on the pill, I would get another opinion about switching. I don't believe that changing hormones is very good for you, especially once your body has adjusted to one, unless you are experiencing problems. Only my opinion though...my friend recently came off diane and switched to alesse, but switched back because she has some breakouts (alesse is quite androgenetic compared to diane so that wouldn't have helped). I hope that once I stop I will have either outgrown getting pimples or will only have minor monthly breakouts, especially if I follow a good diet. Good luck, and jojoba oil is great for dry facial skin...do a search on this board!